# SDR U5QA201601060073

- Difficulty date: January 2, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N405DC
- Make and model: Lear 60LEAR
- Aircraft serial: 064
- Aircraft time: 9,979 hours, 6,715 cycles
- Engine: Pwa PW305
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT RT ENG ROLLED BACK TO LESS THAN 35% N1.  AUTO RELIGHT ENGAGED & ENG STARTED & RETURNED TO NORMAL.  TROUBLE SHOT, CLEANED CONNECTORS ON EEC & RANG N2 SENSORS WITH SATISFACTORY RESULTS.  SWAPPED EEC'S FROM SIDE TO SIDE & CLEANED CONNECTORS.  ENG OPERATIONS CHECK SATISFACTORY WITH NO FAULTS.  REF MM 73-20.
